# SDR ASOA2012072601979

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SECTION  HAS CORROSION AT 724.   REMOVED CORROSION IAW SRM 53-41-49-101-001-A01.  REMOVED .014 FROM TOP (U) LIMIT .035 .021 REMAINING.  REMOVED .012 FROM CENTER (T) LIMIT .035 023 REMAINING. PERFORMED LPI, TYPE 1, METHOD-C ON BLEND AREA IAW SRM 53-31-49-101-001-A01 IAW NDT INSPECTION PROCEDURE PT-1, NO INDICATIONS NOTED.
